• BASIC DRUG
    DISCUSSION
    Welcome to Bluelight!
    Posting Rules Bluelight Rules
    Benzo Chart Opioids Chart
    Drug Terms Need Help??
    Drugs 101 Brain & Addiction
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Need advice on klonopin withdrawal

SomeRandomGuy

Bluelighter
Joined
Oct 20, 2006
Messages
140
I have been taking 1mg of klonopin twice per day for about six months now. I'll be going off them cold turkey in a few days (tapering isnt an option unfortunately). I know thats a pretty small dose but I was wondering what to expect and if theres anything I can do to make it easier?
 

Syd_Barret

Bluelighter
Joined
Sep 13, 2001
Messages
794
You prolly won't sleep at all for a long while, as well as being extremely anxious/panic attacks maybe.

I went through some mild benzo w/d back in the day... I didn't get a single hour of sleep for about 1-2 weeks... it sucked ASS.
I do remember the first night of uninterrupted sleep that i did get... honestly it was the bests nights sleep I've EVER EVER had. So you have that to look forward to, haha.

In terms of what you can do.. I'm not sure honestly.... try to get your hands on some benzos.. and TAPER. Drinking alcohol could help a little prolly..

Also, use the search engine, covered countless times already.
 

sonic

Bluelight Crew
Joined
Jun 14, 2004
Messages
7,441
Location
another galaxy
I recommend substituting antihistamines such as diphenhydramine, or doxylamine at night for the klonopin for a week or so to help you sleep. Before you quit, try to have your dose tapered down to around 1mg per 24 hours. Your reaction will probably be mild, or moderate at worst. It depends on how you can deal with the psychological aspect of it, and also physically how strong you are. As long as you're not prone to seizures or anything you'll probably be okay.
 

Slid

Bluelighter
Joined
Jan 16, 2007
Messages
149
Go for as many calming herbs and amino acids as possible.
Hops/ Skullcap/ Catnip/ Kava/ Valerian make a really good tea (not great tasting but fairly effective and accessible-- you can always adjust the taste with other teas or honey). Ive found making tea with oat straw and alfalfa also helps. GABA and l-theanine are a must. Like 500- 700 mg GABA in the morning and at night. Ive had a strange tingling sensation from taking 1000 mg of GABA twice in one day so Im quite sure that it should not be overdone.
200 mg of L-theanine three times a day (morning- afternoon- night) I've never had any sort of problem with this.
Ive had two benzo addictions. The first one was a nightmare to quit. I used these herbs and aminos on the second one and it was ALOT better. I still had anxiety and foul sleep on the second one but it was tolerable and I didnt have any panic attacks (I had more than I could count the first time). Take a bath! Do yoga! I went back into withdrawals after I did some intense yoga. It sounds bad but Im sure that it helped me get over it faster.
Don't let people tell you that these herbs don't work.
 

MrCream

Bluelighter
Joined
Jan 10, 2007
Messages
647
Kava will be your best friend look around for some of the more reputable vendors, I would tell you but no sources :/ and its legal.
 

SomeRandomGuy

Bluelighter
Joined
Oct 20, 2006
Messages
140
Thx for the advice. I'll have to take a trip to GNC. The bad thing is someone stole most of my script, but you cant tell a doctor that. I was partying at a friends house, had a few too many shots, pass out, wake up, pill bottle is on the table with about 6 pills left, out of 50. I cant get my script filled again until the 24th. I may not start taking them again anyway, I hate being dependent on the shit.
 
Last edited:

elfdancer

Bluelighter
Joined
Dec 10, 2005
Messages
517
Diphenhydramine (benedryl) will help you sleep... but I find it leaves me feeling a bit hungover in the morning. You might want to up your fruit juice (and general fluid) intake if you're going to take this for a few days to help sleep. Make sure to eat healthy, even if you don't feel hungry-- your body needs you to tend to it. Soup always goes down easy...

Good luck!
 

MethaContin

Ex-Bluelighter
Joined
Apr 20, 2007
Messages
3,990
BE FUCKING CAREFUL MAN!!!!!! I went off of klonopin and had 30 valium pills to hold me over and the 30 vals ran out and 2 days later I was in a hospital bed having a gran mal seizure.
 

MethaContin

Ex-Bluelighter
Joined
Apr 20, 2007
Messages
3,990
TAKE A .25 OF AN MG MAN SO YOU CAN MAKE THEM LAST,

A .25 of klonopin is the equivalent of 5mg's of Valium.

When I went to the hostital for klonopin and Morphine withdrawals, all they would give me was 5mg valiums, i still felt like SHIT but I didnt have a seizure............. So if you cut the 1mg pills into 4th's (quarters) and take that your few pills that u have left should last you and at least you will not have too bad of withdrawals because you will ahave a small amount of Clonazepam in your system.......I hope this helps and GIVE IT A TRY..........


IF you decide not to do that and you start feeling delusional and having weird feelings and increased ANXIETY AND PANIC, THAN GO TO THE EMERGENCY ROOM IN THE HOSPITAL AS FAST AS YOU CAN AND TELL THEM WHAT HAPPENED.

Thats what the Emargency room is for, EMERGENCIES.

Good luck bud
 

MethaContin

Ex-Bluelighter
Joined
Apr 20, 2007
Messages
3,990
6 pills divided into quarters is 24 0.25mg clonazepam pills

and that equals 24 5mg Valium's.


PLEASE TRY THAT METHOD!!!!!!!! I DONT WANT ANYONE TO GO THROUGH WHAT I WENT THROUGH!
 

axl blaze

Bluelighter
Joined
Feb 5, 2004
Messages
31,481
Location
CLE
diphenhydramine will be your best friend. I reccomend going to the pharmacy and acquiring some ASAP. your dosage isn't outstanding in amount but it is outstanding in frequency, so instead of very intense, acute withdrawals; you will experience a more less intense extended withdrawal. don't expect to feel better for about 2 weeks, but again, keep your head up because it most certainly is bearable and you can do it.

also, I reccomend exercize, if you can do it after the first couple days. it makes your body feel strong and it seems that the w/d process goes by quicker if you do so.

if you drink alcohol I would reccomend taking a few shots before you go to bed. nothing to get drunk on, but I have noticed that whenever I am w/ding from benzos alcohol is a godsend.
 

MethaContin

Ex-Bluelighter
Joined
Apr 20, 2007
Messages
3,990
OH SHIT I COMPLETLY FORGOT!!!!!!

Axl Blaze IS SO RIGHT!!!!!

Use alcohol as well as DXM and Diphenhydramine and ull be okay, alcohol also Affects the GABA Receptors in your brain and will help you greatly with the Withdrawals!

BEST RESPOSE ON THIS THREAD SO FAR ^^
 

SomeRandomGuy

Bluelighter
Joined
Oct 20, 2006
Messages
140
Took my last dose maybe 48 hours ago, I dont really feel any withdrawals yet, I know kpin has a long halflife though. I'll get some benadryl and do some kinda exercise if I start feeling too shitty. Hell, exercise has always been better for my anxiety than any pill. I kicked heroin a while back, after being on it everyday for years, not fun, its actually why Im on the klonopin. I kinda doubt this can feel any worse than that. Thx for the advice again.
 

MethaContin

Ex-Bluelighter
Joined
Apr 20, 2007
Messages
3,990
Heroin and benzodiazepine withdrawals are DIFFERENT, yes opiate withdrawals can make you feel like shit, but these benzo's man they make you out of touch with reality and you can hardly think and your hands get shaky, I just remember being REALLY OUT OF IT in the ER and being SO OUT OF TOUCH WITH ALL REALITY and then I felt like I went to 'sleep', it was really just me having a seizure, so please be careful.....

Ive gotten of k-pin B4 without seizures, but last time did me in, I was fucked.....
 

SomeRandomGuy

Bluelighter
Joined
Oct 20, 2006
Messages
140
Its been 72 hours since my last dose now and I feel fine compared to what I was expecting. I had some seroquels laying around so I took half of a 200mg, slept like 18 hours straight. I know the half-life of klonopin is 18-50 hours but how long does it take to be completely out of your system?
 

lampharm

Bluelighter
Joined
Jan 16, 2007
Messages
127
^^ I've kicked an Alprazolam habit as well, and it is very easy compared to trying to kick oxycodone. I have been trying to kick oxycodone now for 6 months, and it is the hardest thing in the fucking world. I hate opioids! Also, they are so hard to get prescribed from doctors... although now I can see why, the withdrawals are fucking brutal.
 

SomeRandomGuy

Bluelighter
Joined
Oct 20, 2006
Messages
140
The song "sweating bullets" by Megadeth comes to mind with benzo and opiate withdrawal. More so with opiates ....
 

SomeRandomGuy

Bluelighter
Joined
Oct 20, 2006
Messages
140
One thing I didnt mention, I also take wellbutrin and I know that can cause seizures, and it also makes me feel wired without the klonopin. I wondered if I should stop taking it until I get over the kpin withdrawals?
 
Top